Note rectificative : “Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions”
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, p. 811-814
@article{ASENS_1996_4_29_6_811_0,
     author = {Guivarc'h, Yves and Le Jan, Yves},
     title = {Note rectificative : ``Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions''},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {6},
     year = {1996},
     pages = {811-814},
     doi = {10.24033/asens.1755},
     zbl = {0878.60052},
     mrnumber = {97i:58136},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1996_4_29_6_811_0}
}
Guivarch, Y.; Le Jan, Y. Note rectificative : “Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, pp. 811-814. doi : 10.24033/asens.1755. http://www.numdam.org/item/ASENS_1996_4_29_6_811_0/

[Br] A. Broise, Astérisque, n° 238, 1996. | Zbl 0988.37032

[E] N. Enriquez, Thèse de l'Université Paris-Sud, 1995.

[G] Y. Guivarc'H, Ergod. Th & Dynam. Sys., 9, 1989, pp. 433-453. | MR 91b:58190 | Zbl 0693.58011

[G-H] Y. Guivarc'H and G. Hardy, Ann. I.H.P., Vol. 24, 1988, pp. 73-93.

[G-L] Y. Guivarc'H and Y. Le Jan, Ann. Sci. E.N.S., T. 26, 1993, pp. 23-50. | Numdam | MR 94a:58157

[L-J] Y. Le Jan, C. R. Acad. Sci. Paris, 314, Séries I, 1992, pp. 763-765. | MR 93g:58160 | Zbl 0757.60076